Twisted chiral de Rham algebras on $\Bbb P\sp 1$.

Vassili Gorbounov, F. Malikov, V. Schechtman

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationGraphs and patterns in mathematics and theoretical physics, Proc. Sympos. Pure Math.
Place of PublicationGraphs and patterns in mathematics and theoretical physics, Proc. Sympos. Pure Math.
Pages133-148
Number of pages15
Publication statusPublished - 2005

Cite this

Gorbounov, V., Malikov, F., & Schechtman, V. (2005). Twisted chiral de Rham algebras on $\Bbb P\sp 1$. In Graphs and patterns in mathematics and theoretical physics, Proc. Sympos. Pure Math. (pp. 133-148).